# SDR SWAA950618

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inop
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT,  NR 1 KRUGER FLAP TRANSIT LIGHT REMAINED ILLUMINATED.  AIRCRAFT DIVERTED INTO MDW AND MADE AN UNEVENTFUL LANDING.  REPLACED NR 1 KRUGER FLAP POSITION SENSOR PER BOEING M/M.
